# SDR GLBA2002209

- Difficulty date: December 26, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 13,990 hours, 18,154 cycles
- System (JASC): 7910 · Engine Oil Storage (Airframe Furnished)
- Part: Oil System
- Condition: Low
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OIL PRESSURE ON NR 2 ENGINE FLUCTUATES 65 TO 90 ASI.  SERVICED RT ENG, OPS CHECK GOOD.
